I was prescribed this for folliculitis and a week into taking it, it flaired up massively. I understand people with acne have took this and the acne got worse before it got better.. did that also include body acne or folliculitis? I have several red spots, some with puss. Would this be an allergic reaction to it? I used to get 5-10 at a time but now I get so many more. I stopped taking doxy 11 days into the course as I felt this was the case but got talked into taking it as he said it was just clearing out my system. Been on it for 6 days again now.
No responses have yet been posted. Add your response to this question.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2012 • 1 answer
Posted 26 Apr 2016 • 1 answer
I have been taking doxycycline 50 for folliculitis for a month, is it normal to still get breakouts?
Posted 17 May 2016 • 0 answers
Posted 19 May 2016 • 0 answers
Posted 23 Jun 2016 • 2 answers